Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Meth   »  
Showing results for :

Light headed after injecting meth

Premium Questions
 

What is the remedy for swelling after injecting meth?

i was injecting meth and i must of missed it didnt sting until after and then went num well this was about a 2 weeks ago now it looks like a abcesse o9r boil red little bit sorewhats the a few ways ...
 

Suggest remedy for swollen arms after injecting meth

My arm is swelling up from the elbow to 1st quarter of my bicep. I have injected meth . At what point or signs should I go to a doctor or emergency room ...
 

Does meth usage lead to lesions on arms and shoulders?

Help: 2 things: 1000s of black "mites" on skin appear after Permtherin.... still Does using meth lead to appearance of many flat light brown mole like things on ones tummy legs arms etc? ...
 

Lump after injecting crystal meth. Will it go away quickly?

When someone misses there vein injecting crystal meth what do you do to help the lump go away more quickly and safely? ...
 

How to treat sore nodules on tongue after injecting meth?

I injected meth and the sides and back of my tongue got sore nodules like pimples and the front of my tongue is sore. How can I treat this. Also how can I ensure it doesn't happen when I inject again. ...
Public Forum Discussions
 

Continuous chest and head pain after injecting meth. What could be the cause?

I injected meth throughout the night. the last one, my chest felt like it was on fire and my heart was beating uncontrolably, fast and slow. i was extremely dizzy and light-headed and thought i was going ...
 

How to detox crystal meth?

First, I have stopped all of use of crystal meth forever! I injected meth that had sea salt crysals in it and nearly died from it. Afterwards, salt crystal began poring out of my body everywhere, and after taking ...
 

Inhaled meth smoke. Stressed. Will I fail meth urine test?

, not heavy but not very light either. I had to take a drug test 8 hours after exposure. What are the chances ...Hello, I am overly stressed over an accidental exposure to Meth smoke. I am on drug court ...
 

What causes urinating blood after injecting crystal meth a couple days ago?

My friend injected crystal meth a couple days ago. and for the first time he coughed and about 5 ... and it turned back to a very light shade again. what possibly caused that? ...
 

What causes blood in cough and urine after injecting crystal meth?

My friend injected crystal meth a couple days ago. and for the first time he coughed and about 5 ... and it turned back to a very light shade again. what possibly caused that? ...
 

What causes burning after injecting meth?

Hi, I am a meth user and i do it by injection. This morning i injected myself and the needle moved ... developed a blood blister at the injection site. The area around the blister is swollen and very firm ...
 

Medium sized rash around injection site post shooting meth. Cause?

A few friends were shooting meth as they have for a long time n got it from same place as usual after shooting it all of them expirienced horrible pins n needles all over starting at head n face ...
 

Injecting crystal meth in your veins

Painful redish burseI think its inflammed around the elbow on left arm on vein after shooting meth it made my whole left arm go numb and tingling my right kidney area has been hurting when I lay down even ...
 

Could spotting be the side effect of injecting meth?

Ive have a friend who recently been Injecting meth for about two weeks now I known for some years know that shes no that she has her tubes tied for some years know but for the last couple of days after ...
 

Injected meth in forearm vein, finger numbness

i injected meth in my forarm main vien the only one i could see closer to my elbow than my wrist its not swollen and i pulled back and it drew blood so i pushed it in and it hurt secs after and my ...
Mobile Questions and Answers
 
I tried injecting meth ,3 days later really dizzy ligh t headed, any movement makes it worse. what do I do...besides not doing it again (huge mistake )
dizziness after 3days of meth and dizziness with movement of head suggests ent problem. visit an ent surgeon.
 
I shot up (meth) in my leg(kinda on my calf) like 4 days ago and when i was injecting it there was no burn or no pain AT
Stop using meth. Kindly elaborate your query.
 
bulge like bb under skin after shot meth is it life threatening like blood clot
No, They are generally not as life threatening as meth itself
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor